# SDR SWI2025F00426

- Difficulty date: January 21, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT WINDSHIELD POST UPPER ATTACH SUPPORT FITTING CRACKED, UPPER CANOPY AREA (MARKED)  (C-CHECK RO 04/04/2025)INSTALLED NEW ATTACH SUPPORT FITTING AT CO-PILOT WINDSHIELD POST UPPER REF CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01. AND DWG# CC670-33010 REV-G.  COMPLIED WITH ALL STEPS OF REO 670-53-11-2102 REV-- DATED:2025-02-27. COMPLIED WITH SKYCARD 51-900-1002-SKY.
